On space of open quotient maps of a convergent sequence

  • К.М. Koporkh Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: hyperspace, quotient map, Vietoris topology
Published online: 2012-06-28

Abstract


We consider the space of the classes of equivalences of continuous open maps defined on a convergent sequence induced by the Hausdorff metric. We show that $ \Psi (S) $ is a perfect zero-dimensional noncompact metric space which can be decomposed into the union of two sets, one of which is dense and the other is homeomorphic to the set of irrational numbers.

How to Cite
(1)
KoporkhК. On Space of Open Quotient Maps of a Convergent Sequence. Carpathian Math. Publ. 2012, 4 (1), 58-66.